# SDR ASOA201001638

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 18,109 hours, 14,711 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AFTER TAKEOFF THEY RECIEVED SMOKE TOILET MESSAGE AND REPORTS OF SMOKE ODOR IN CABIN AND FLIGHT DECK. ACFT PERFORMED AN AIR RETURN WITH NO OTHER PROBLEMS.  SMOKE ODOR HAD DISSIPATED AFTER 10 MINUTES.  ACFT RETURNED TO DEPARTURE AFTER T/O.  WITH ALL POWER ON ACFT CHECKED AVIONICS BAY, CARGO COMP, LAV, CABIN AND FLT DECK FOR ABNORMAL ODORS WITH NO DEFECTS. ALSO CHECKED THE ABOVE BY PERFORMING OPS TEST OF BOTH PACKS IAW  AMM 21-51-00-05 WITH NO DEFECTS. ALSO RAN ENGINES TO T/O POWER OF THE DAY OPERATING BOTH PACKS WITH ENG BLEEDS. ALSO NO DEFECTS.
